# SDR C1HA200096005

- Difficulty date: November 26, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY LIGHT DOES NOT ILLUMINATE WHEN FLIGHT ATTENDENTS SWITCH IS PLACED IN ON POSITION.  RESECURED BATTERY AFT AIRSTAIR EMERGENCY LIGHT, OPS CK NORMAL.
